It is currently Sat Aug 19, 2017 3:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue May 29, 2012 6:48 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 20, 2010 6:01 pm
Posts: 1
Hello all,

I am new to this site, I found it because i am trying desperately to come off suboxone- this last time I was so desperate I tried Ibogaine- for $6000- It was a waste of money and now after a nightmare in Mexico I am back on .5mg-which is a lot better then the 2mg I was on when I decided to quit with Ibogaine, but I am tired and weak on the .5mg after 2 weeks. I am wondering if I will ever feel normal on this dose and if i will ever be able to get off this drug completely........

I decided to get off suboxone because of the low sex drive and what it did to my marriage......

I am looking forward to meeting people on this board who have successfully come off after years of use and any info they can share about how they did it.

I can share my own experience with Ibogaine in an effort to stop anyone else from wasting their hard earned money or going through the nightmare that I experience.

Thanks,
Rednyc


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 29, 2012 10:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Hi REDNYC,

I am currently on Suboxone, so don't have any experience with tapering off of it, but I'm sure there will be other members who will come along and share their experience with you. Or you can check out the "Stopping Suboxone" or the "Bupe in the Rearview Mirror" sections of the forum, if you haven't already.

Sorry to hear that your experince with ibogaine didn't work out for you. This is a great place to find help and suggestions for your taper, and to aid with your recovery in general!

Welcome!


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 29, 2012 11:19 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi and welcome. I'm so sorry you're having such a hard time tapering lower. It's really a matter of tapering slow enough that it's not a shock to your body/brain. If you're still uncomfortable at that dose, you should stay there until you're comfortable, or could bump it up just a sliver until you're more comfortable. Then stay there for a couple of weeks and start tapering down again. But go slower this time. Yes, you'll spend more time tapering, but it will be much less suffering.

Please know that this is not MY experience as I haven't tapered. This is just my knowledge of helping people to taper off over the last 3+ years on this forum.

What you are trying to do IS DOABLE!! Listen to your body and GO SLOW. Exercise is important while tapering to jump start your natural endorphins, too.

Also, can you get your doctor to prescribe you some clonidine? It's a BP med that's often used to treat opiate withdrawals. It has the propensity of make you suffer a lot less. It won't erase your symptoms, but it certainly will reduce them.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 30, 2012 8:59 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
Hi rednyc". wellcome to the forum. i herd ibogain can at the least stop W/D" is this true for you? i guess ibogain is out for me now. 7 years is a very long time and will take a lot more patient's and do taper low and very slow. lattertipper here on the forum did it after 7 years and recover'd after six months and now going through NO PAWS.

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 30, 2012 12:59 pm 
Offline
Average Poster
Average Poster

Joined: Mon May 28, 2012 6:26 pm
Posts: 10
Hello REDNYC.
I am new to this forum as well I would like to help you out. It is important to know what you where taking prior to induction on suboxone, and what was the dosage of that drug. This is critical because you may have never withdrawaled from your D.O.C. You have postponed this withdrawal through suboxone usage. Suboxone gets a bad wrap for a bad withdrawal, but this is not true. It is dependent on what the prior drug is. You have done a great job though 0.5mg/day is awesome! I would recommend skipping days that would help you out so much when you are ready to jump off. You can do this I am skipping days at the moment. My dosage is 0.5 mg/every other day. I am documenting my experience if you would like to follow.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group